# SDR FDEA201406071352

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Part serial: 0000
- Condition: Gouged
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1680 RBL 9.20 DECK PLATE GOUGED.  DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, FIG. 101, DETAIL III.   REMOVED AND REPLACED DECK PLATE, IAW SRM 51-40-02 AND DWG 146N5318.    MAJOR REPAIR.
